# SDR SWI2025F00115

- Difficulty date: November 13, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (FUSELAGE SIDE) LAST LAND LUG GOUGED FROM PROTRUDING ROLL PIN.      (C-CHECK RO 1/29/2025)    REMOVED, EVALUATED AND REPAIRED GOUGE AT PAX DOOR HINGE LAND LUG , WAS FOUND WITHIN LIMITS REF REO 670-53-21-582 REV-G DATE:2024-02-18. ALL STEPS OF REO COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1002-SKY.
